MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR 3-PEGS GLENOID - LARGE

LIMACORPORATE S.P.A SMR SHOULDER; SMR 3-PEGS GLENOID - LARGE
Model Number 1379.50.030
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Osteolysis (2377); Joint Laxity (4526)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to loosening.Patient underwent primary surgery at unknown date, prior to hospital digital record system implementation, therefore no information regarding original implant could be retrieved.Original implant was reported to be and assembly of smr humeral components (trauma humeral body pn (b)(4), eccentrical adaptor taper pn (b)(4), humeral head dia50mm pn (b)(4) and large 3-pegged cemented glenoid (pn (b)(4)).Due to implant loosening over time, osteolysis caused significant amount of glenoid bone loss.Reportedly, patient engaged in weightlifting, possibly contributing to reported loosening.Components were removed and demineralized bone matrix and cancellous bone chips were used to graft in the glenoid.New humeral body (pn (b)(4)) , adapter (pn 1330.15.272), and humeral head (pn (b)(4)) were implanted for a hemi arthroplasty, until a second procedure can be undergone in the future to implant a baseplate.Surgery was completed as intended.Patient is male, date of birth (b)(6) 1959.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
SMR 3-PEGS GLENOID - LARGE
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24210830
Report Number3008021110-2026-00090
Device Sequence Number14810408
Product Code KWS
UDI-Device Identifier08033390114004
UDI-Public8033390114004
Combination Product (Y/N)N
PMA/510(K) Number
K153722
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1379.50.030
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown